# SDR SABA9700016

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N121PC
- Make and model: Stbros SD360
- Aircraft serial: SH3721
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Spring
- Part number: SD3470482XA
- Condition: Broken
- Location: Autofeather Sys
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CLT - FLT 5144 - ABORTED TAKEOFF DUE TO RIGHT AUTOFEATHER SYSTEM NOT ARMING.  REMOVED AND REPLACED AUTOFEATHER MICRO-SWITCH AND RE-ADJUSTED MICRO-SWITCH.  PERFORMED GROUND RUN AND FOUND AUTOFEATHER ARMING NORMALLY.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
